Wise to not go on medication for Raynaud's?

Home Forums Meet and Greet Wise to not go on medication for Raynaud's?

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #4549
    Hypno43hypno43
    Participant

    Hi, thank you for this wonderful forum!  While there for another reason, I was told by a vascular surgeon that I may have Raynaud’s.  He said he’d test for it (and other things) at my next appointment.  He mentioned it can be treated with blood pressure medication and also a cholesterol medication.

    I have no pain associated with this condition – just cold hands and feet.  He noticed that my feet were bluish, then turned back to a normal color, which led him to his preliminary diagnosis.

    What I’m trying to find out before my next appt, is if it is wise to go on these meds if I am not experiencing any discomfort?  I have great blood pressure and no cholesterol problems and it seems the meds could do harm.

    Any opinions?  I want to be prepared before my next appointment.

    Thank you very much!

    Sherree’

    #4584
    SarahSarah
    Moderator

    Hello Sherree and welcome to the forum. Medication is used when Raynaud’s attacks cannot be controlled by warming techniques or sores are present on the digits. I can’t answer whether medication is appropriate for you.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.